# SDR SWAA2022041884147

- Difficulty date: March 15, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 38,976 hours, 23,532 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE INNER CHORD HAS CORROSION AT STA 827 THRU 867 RBL 65. / [01] MAIN CABIN FLOOR STRUCTURE INNER CHORD FROM STA 827 TO STA 867 RBL 65 FOUND EXFOLIATED IN REFERENCE TO SRM 53-60-51-1A-1.] REMOVED EXFOLIATED INNER CHORD FLOOR STRUCTURE ANGLE AT MAIN CABIN FLOOR STRUCTURE FROM STA 827 TO STA 867; RBL 65 IAW SRM 51-40-02-0G-0. STARTED INNER CHORD FABRICATION AT MAIN CABIN STA 827 THRU STA 867 AS PER DWG 146A5910;[07] STARTED INNER CHORD FABRICATION AT MAIN CABIN STA 747+8' THRU STA 887; RAW MATERIAL BAC1515-531-7075-T6 AS PER DWG 146A5910; PENDING FINAL TRIM; LOCATING AND DRILLING AT 90% AND COUNTERSINK OF FASTENER HOLES.;[08] PERFORMED PENETRANT INSP. ON MAIN CABIN FLOOR STRUCTURE FABRICATED INNER CHORD CORNER RAD. @ STA 827 THRU 867 RBL-65 IAW B737 NDT PER SOPM 20-20-02. NO CRACKS;[09] COMPLETED FABRICATION OF INNER CHORD FROM STA 747+8' TO STA 887+6' PER DRAWING 146A5910; MATERIAL USED BAC1515-531 7075-T6511 PO#1764025.APPLIED CHEMICAL CONVERSION COATING (ALODINE) ON NEW INNER CHORD PER SOPM 20-43-03.;[12] VERIFIED STEP #11;[13] APPLIED TWO COATS BMS 10-11; TYPE I PRIMER PER SOPM 20-41-02 CORRECTION STEP 1 & 2: MAIN CABIN FLOOR STRUCTURE INNER CHORD FROM STA 827 TO STA 867 RBL 65 FOUND EXFOLIATED IN REFERENCE TO SRM 53-60-13-1A-1; FIG. 103; D-D. INNER CHORD FOUND OUT OF LIMITS. INSTALLED INNER CHORD FROM STA 747+8' TO STA 887+6' RBL65 PER EA 22-153-00982.ACCOMPLISHED INNER CHORD REPAIR AS PER EA 22-153-00982 INSTRUCTIONS AT STA. 827 TO STA. 867 RBL 65;
